| Catalog Number |
8065752180 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that cassette was clogging during visco removal mode of intraocular lens (iol) implant surgery.The surgery was completed on same day.The other surgery details were unknown.There was no report of patient impact.
Additional Manufacturer Narrative
The product was not received at the investigating site for this complaint report.Product is expected but has not been returned to date.Receipt of complaint product or additional information pertinent to this complaint will result in re-evaluation of the complaint investigation.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified, all corresponding production release specifications defined in the device master record were met.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.One turbid fluidics management system (fms) in the tray was visually inspected, and no obvious defects were observed.The drain bags were detached from the drain bag tape on the cover of the cassette due to saturation.The drain bag tape was securely adhered on the cover.Both irrigation and aspiration luers were intact.Flare shape was observed in the blue socket fitting at the aspiration tubing insertion end.The products were tested using the console with the current software procedure.The product could be recognized by the console.The products primed and tuned with the handpiece and the 0.9-millimeter (mm) aspiration bypass system (abs) tip and infusion sleeve from the lab stock, successfully and the service data could be retrieved.No system message code displayed on console screen and no occlusion was found.Cassette maximum vacuum and aspiration flow rate, and irrigation flow rate were measured and met specifications.No problem was found with the returned cassette fluidics.The product functioned within specification.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received; the investigation was unable to identify the root cause or origin of the reported event as the product functioned per specifications.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product meeting specifications.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).